# SDR DALA2025052904131

- Difficulty date: May 27, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 75,855 hours, 28,854 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0988528) CORROSION ON BEAM W2 STA 947 LBL 50 TO LBL 54 AT CPAX. BEAM W2 STA 947 LBL 50 TO LBL 54 WAS ALTERNATIVE 2 REPAIRED PER B737-800 SRM 53-70-51-2R PROCEDURE 5 REPAIR 5.
